# SDR USAA2014032800005

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 FILIFORM CORROSION ON FLOOR BEAM BETWEEN FRAME 66 TO FRAME 68, Z-500 & -Y 765.  REPLACED FLOOR BEAM BETWEEN FRAME 66 TO FRAME 68, Z-500 & -Y 765 IAW SRM 51-72-11 & IPC 53-41-04-21.
